# SDR 96ZZZX5300

- Difficulty date: June 14, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4468R
- Make and model: Cessna 172M
- Aircraft serial: 17263210
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Bolt
- Part number: AN547A
- Condition: Bent
- Location: Nlg Fork
- Part time: 4,428 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION AND INSTALLATION OF WHEEL PANTS, FOUND AN5-47A BOLT BENT AFTER REMOVAL.  THIS BOLT RETAINS THE FORK TO THE LOWER BARREL AND SECURES THE PIN BASE PLUG IN PLACE.  SUBMITTER SUSPECTS CAUSE IS HIGH TOTAL TIME WITH POSSIBLY HARD LANDINGS
